# SDR TRAX200701140

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX FRAME 28A FRAME AND FACING CRACKED.   [08-16-07]  WING BOX FR28A FRAME REPAIRED AS PER ANA/YUL07/192/375-004 AND FACING REPLACED AS PER SRM 51-25-01 REPAIR DETERMINED NOT TO BE A MAJOR REPAI IAW SP663 AND FAR 43 QAPENDEX A REPAIR ACCOMPLISHED IAW SRM 51-25-01.
